A. R. Domingos

    Contactos

    Departamento de Matemática

    Ext. Principal 26114
    Telefone Direto 217500274
    Email ardomingos@ciencias.ulisboa.pt

    Carreira Docente Universitário
    Categoria Professor Auxiliar

    Indicadores

    ResearcherID
    Orcid

    Palavras Chave

    Keywords


    Publicações selecionadas
    • A.R. Domingos, M. Ramos, Existence and bounds for nonlinear Schrodinger systems with strong competition, Asymptotic Analysis 80 (2012) 1-19.
    • L. Consiglieri, A.R. Domingos, On the Sodium Concentration Diffusion with Three-Dimensional Extracellular Stimulation, P Int. J. Mathematical Sciences 2011 (2011), Article ID 862813, 19 pages.
    • A.R. Domingos, Y. Guo, A note on a Liouville-type result for a system of fourth-order equations in R^N, Electronic Journal of Differential Equations 99 (2002), 1-20.
    • A.R. Domingos, M. Ramos, Solutions of semilinear elliptic equations with superlinear sign changing nonlinearities, Nonlinear Analysis 50 (2002), 149-161.
    • A.R. Domingos, M. Ramos, On the solvability of a resonant elliptic equation with asymmetric nonlinearity, Topological Methods in Nonlinear Analysis 11, (1998), 45-47.

    Ver todas as Publicações


    Prizes and Awards

    2024-04-23 - Menções honrosas de Docência de Excelência em Ciências (Faculdade de Ciências da Universidade de Lisboa)

    2023-04-19 - Menções honrosas de Docência de Excelência em Ciências (Faculdade de Ciências da Universidade de Lisboa)

    2022-04-27 - Menções honrosas de Docência de Excelência em Ciências (Faculdade de Ciências da Universidade de Lisboa)

    2019-04-19 - Menções honrosas de Docência de Excelência em Ciências (Faculdade de Ciências da Universidade de Lisboa)